| Model Number |
VTICM5_13.2(-9.5/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - 4581: hyphema.Hyphema and secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced hyphema.Due to hyphema, the lens was implanted and removed intraoperatively.Final patient status is unknown.It is unknown if this resolved the problem.Cause of the event was reported as unknown.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
Additional Manufacturer Narrative
D4.Model #: vticm5_13.2 corrected to vticm5_13.2(-9.5/2.5).Claim # (b)(4).
Additional Manufacturer Narrative
D6b.If explanted, give date: (b)(6) 2025 missing in initial mdr.Claim # (b)(4).